EconPapers    
Economics at your fingertips  
 

Marginality and a Characterization of the Owen Graph value

Erfang Shan ()
Additional contact information
Erfang Shan: Shanghai University

International Journal of Game Theory, 2023, vol. 52, issue 2, No 5, 461 pages

Abstract: Abstract The Owen graph value for games with coalition structure and graph restricted communication was introduced and axiomatically characterized by Vázquez-Brage et al. [Games Econ. Behav. 12 (1996) 42-53]. This note provides an alternative characterization of this value by employing the marginality principle.

Keywords: TU-game; Owen graph value; Coalition structure; Graph game; 91A12; 91A43; 05C57 (search for similar items in EconPapers)
JEL-codes: C71 (search for similar items in EconPapers)
Date: 2023
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s00182-022-00825-0 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:52:y:2023:i:2:d:10.1007_s00182-022-00825-0

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

DOI: 10.1007/s00182-022-00825-0

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:52:y:2023:i:2:d:10.1007_s00182-022-00825-0